# SDR MASA200600688

- Difficulty date: March 7, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75994
- Make and model: Cndair CL6002B19
- Aircraft serial: 7367
- Aircraft time: 10,603 hours, 10,027 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Dirty
- Location: Rt Overwing Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7024 ORD - RIGHT OVERWING EMERGENCY EXIT SQUEALS IN FLIGHT.  MAINTENANCE CLEANED AND INSPECTED SEAL ON THE EXIT.  ALSO, LUBRICATED THE SEAL.
